# SDR AALA202210044745

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 20,453 hours, 3,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR EXIT COVER MISSING BY SEATS 3R.  REPLACED 3R THIN FLOOR PROXIMITY LIGHT IN ACCORDANCE WITH AMM 33-51-06-00A-720A.
